# SDR SWIA201438435

- Difficulty date: June 15, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N218AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 27,213 hours, 17,727 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-863
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE LT SEAT TRACK BETWEEN BS 785.15- 863.  C-CHECK, REPAIRED SEAT TRACK IAW REO.
